Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 227, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Aug 10, 2017, 10:44 PM CDT for Lipscomb County, Ochiltree County, Texas; Beaver County, Oklahoma. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2017, 10:44 PM CDT (03:44 UTC)
- Expired
- Aug 10, 2017, 11:45 PM CDT
- In force
- 61 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Beaver County, OK, Lipscomb County, TX, Ochiltree County, TX
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 10:55 PM CDT | TSTM WND GST 58 | 8 W Slapout, OK | |
| Aug 10, 10:59 PM CDT | HAIL 1.5 | Slapout, OK | REPORTED BY VIEWER TO LOCAL MEDIA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 4:52 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 585 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1169 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 401 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 8.7
The text
As transmitted.
348
WUUS54 KAMA 110344
SVRAMA
OKC007-TXC295-357-110445-
/O.NEW.KAMA.SV.W.0227.170811T0344Z-170811T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
1044 PM CDT THU AUG 10 2017
The National Weather Service in Amarillo has issued a
* Severe Thunderstorm Warning for...
Beaver County in the Panhandle of Oklahoma...
Lipscomb County in the Panhandle of Texas...
Ochiltree County in the Panhandle of Texas...
* Until 1145 PM CDT
* At 1044 PM CDT, severe thunderstorms were located along a line
extending from Bryans Corner to 6 miles southeast of Slapout,
moving east at 30 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Expect some tree damage. Damage is likely to mobile
homes, roofs, and outbuildings. Hail damage to vehicles
is expected.
* Locations impacted include...
Perryton, Lipscomb, Beaver, Booker, Forgan, Follett, Higgins,
Darrouzett, Gate, Knowles, Wolf Creek Park, Elmwood, Farnsworth,
Boyd, Floris, Bryans Corner, Mocane, Turpin, Slapout and Balko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3611 10000 3613 10097 3650 10098 3650 10095
3700 10094 3700 10000
TIME...MOT...LOC 0344Z 282DEG 28KT 3663 10083 3654 10007
HAIL...1.25IN
WIND...70MPH
$$
JC3 follow-up statements
328
WWUS54 KAMA 110416
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
1116 PM CDT THU AUG 10 2017
OKC007-TXC295-357-110445-
/O.CON.KAMA.SV.W.0227.000000T0000Z-170811T0445Z/
Beaver OK-Lipscomb TX-Ochiltree TX-
1116 PM CDT THU AUG 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR BEAVER...LIPSCOMB AND EASTERN OCHILTREE COUNTIES...
At 1116 PM CDT, severe thunderstorms were located along a line
extending from 9 miles northwest of Slapout to 9 miles east of Wolf
Creek Park, moving southeast at 25 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Expect some tree damage. Damage is likely to mobile homes,
roofs, and outbuildings. Hail damage to vehicles is
expected.
Locations impacted include...
Lipscomb, Beaver, Booker, Forgan, Follett, Higgins, Darrouzett, Gate,
Knowles, Wolf Creek Park, Elmwood, Mocane and Slapout.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3613 10081 3700 10057 3700 10000 3611 10000
TIME...MOT...LOC 0416Z 309DEG 22KT 3671 10024 3618 10047
HAIL...1.25IN
WIND...70MPH
$$
JC923
WWUS54 KAMA 110437
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
1137 PM CDT THU AUG 10 2017
OKC007-TXC357-110446-
/O.CAN.KAMA.SV.W.0227.000000T0000Z-170811T0445Z/
Beaver OK-Ochiltree TX-
1137 PM CDT THU AUG 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR BEAVER AND EASTERN OCHILTREE
COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened and have moved
out of the warned area. therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until midnight CDT for
the eastern Panhandle of Oklahoma...and the northeastern Panhandle
of Texas.
LAT...LON 3611 10000 3612 10050 3650 10028 3650 10002
TIME...MOT...LOC 0436Z 294DEG 28KT 3647 10003 3613 10026
$$
TXC295-110445-
/O.CON.KAMA.SV.W.0227.000000T0000Z-170811T0445Z/
Lipscomb TX-
1137 PM CDT THU AUG 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR LIPSCOMB COUNTY...
At 1136 PM CDT, severe thunderstorms were located along a line
extending from 6 miles east of Follett to 7 miles south of Lipscomb,
moving southeast at 35 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Expect some tree damage. Damage is likely to mobile homes,
roofs, and outbuildings. Hail damage to vehicles is
expected.
Locations impacted include...
Lipscomb, Follett and Higgins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3611 10000 3612 10050 3650 10028 3650 10002
TIME...MOT...LOC 0436Z 294DEG 28KT 3647 10003 3613 10026
HAIL...1.25IN
WIND...70MPH
$$
JC787
WWUS54 KAMA 110443
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
1143 PM CDT THU AUG 10 2017
TXC295-110452-
/O.EXP.KAMA.SV.W.0227.000000T0000Z-170811T0445Z/
Lipscomb TX-
1143 PM CDT THU AUG 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR LIPSCOMB COUNTY WILL EXPIRE AT
1145 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However heavy rain
is still possible with these thunderstorms.
A severe thunderstorm watch remains in effect until midnight CDT for
the eastern Panhandle of Oklahoma...and the northeastern Panhandle
of Texas.
LAT...LON 3611 10000 3612 10050 3650 10028 3650 10002
TIME...MOT...LOC 0442Z 282DEG 28KT 3647 10000 3613 10023
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 6:43 PM CDT, 4 hours 1 minute earlier.
Area forecast discussion, Aug 10, 6:43 PM CDT, 4 hours 1 minute before
Area Forecast Discussion National Weather Service Amarillo TX 643 PM CDT Thu Aug 10 2017 .AVIATION... For the 00z TAFs... Scattered thunderstorms currently over central part of forecast area, with no imminent impact to the terminals. Expect that additional development will occur with arrival of outflow-enhanced frontal boundary which should arrive late this evening at northern terminals and around 08z Friday at AMA. Post-frontal stratus expected to cause widespread MVFR ceilings for most of the day on Friday at AMA, with IFR to MVFR ceilings expected at northern terminals. Northeast and east surface winds expected on Friday following passage of frontal boundary. Cockrell && .PREV DISCUSSION... /Issued 356 PM CDT Thu Aug 10 2017/ MESOSCALE DISCUSSION... .Severe Weather Possible this Afternoon...but Picture is Muddy... A complex and somewhat odd potential severe weather setup is noted over our area today. * Synoptic Overview: West-northwesterly flow is noted aloft around an elongated 595dm h5 upper high centered from about Midland to Austin. Heights should stay relatively neutral this afternoon though there are indications of another weak shortwave brushing the northern parts of the combined Panhandles late this afternoon. * Mesoscale: Flow at h5 of up to 30-35 kts along with reasonable directional turning should promote effective shear values of around 40 knots this afternoon. Diurnal heating in the western TX/OK Panhandles could yield upwards of 3000 to 3500 J/kg MLCAPE in a generally uncapped environment. Outflow from storms that are moving through the ern OK/TX Panhandles continues to progress southwestward and at 2 PM extended from roughly Boise City to Spearman to Canadian. Once this outflow loses steam, a convergence boundary will set up along it and could possibly become a focus for redevelopment later this afternoon. The degree of modification behind the boundary will likely determine if a severe threat can re-materialize on the cool side of the boundary. Best guess right now is that the more stable air will initially win out behind the boundary keeping the severe threat to a minimum early to mid afternoon north and east of a Stratford to Miami line. Given the aforementioned instability in the pseudo warm sector we could see a few storms go up along the western stack of Panhandle counties. With favorable CAPE/Shear, if storms do go up in this "warm sector" they could certainly become severe, especially further north where shear is better. * Threats, timing, location: Strong winds and hail will be the main threats though an isolated tornado cannot be ruled out if a robust, organized storm or 2 were to form in the warm sector and cross or ride the aforementioned modifying outflow boundary. Hail size may be kept from getting all that large due to high freezing and WBZ levels along with excessive melting due to the moist atmosphere. A complex of storms could move in later in the evening from CO and depending on organization and how well we've recovered, severe winds could be possible after dark in the northern combined Panhandles. Southwestern parts of the TX Panhandle look most likely to avoid the severe weather today and tonight due to lacking shear, but a pulse strong or severe storm cannot be completely ruled out in these locations. Simpson DISCUSSION... Friday's weather will be influenced quite a bit by what goes on tonight. A cold front over west central Kansas and east central Colorado now should push through the panhandles tonight. If widespread rain develops over the northern CWA tonight as expected, then plenty of low level moisture will be brought south across the panhandles behind the front. The post frontal air mass will likely be characterized by low clouds across much of the area for most of the day. These low clouds may cut back on the instability which would probably cut back on rain chances. Have gone ahead and lowered some pops for Friday, but they probably could be lowered some more. Showers and thunderstorms are expected to develop off of the mountains of Colorado and New Mexico Friday afternoon and they should head this way Friday evening in the northwest flow aloft. These may not make it all the way into our area depending on how much instability is realized. Saturday could also be a cloudy and cooler day, but chances of rain may be higher as an upper level disturbance moves across the region. Sunday through much of next week will bring daily chances of showers and thunderstorms as periodic upper level short wave troughs move through the west to northwest flow aloft. High temperatures will be generally below normal for this time of year through mid week next week given the chances of rain and cloud cover. && .PRELIMINARY POINT TEMPS/POPS... Amarillo TX 66 82 67 85 66 / 20 20 50 40 50 Beaver OK 65 82 67 84 67 / 90 20 60 50 50 Boise City OK 62 74 63 83 63 / 90 30 50 40 40 Borger TX 69 83 69 85 68 / 50 20 60 50 50 Boys Ranch TX 67 81 68 87 66 / 30 20 60 50 50 Canyon TX 67 84 67 85 66 / 20 20 40 50 50 Clarendon TX 69 86 69 85 69 / 30 20 30 40 50 Dalhart TX 65 81 65 85 65 / 50 30 60 40 40 Guymon OK 65 81 66 85 66 / 90 20 60 40 40 Hereford TX 66 85 68 87 66 / 20 20 40 40 50 Lipscomb TX 67 82 68 83 68 / 80 20 60 50 50 Pampa TX 67 83 67 86 67 / 50 20 60 50 50 Shamrock TX 70 85 70 82 70 / 50 20 50 50 50 Wellington TX 72 88 72 84 71 / 30 20 40 50 50 && .AMA Watches/Warnings/Advisories... TX...None. OK...None. && 03/36
Hazardous weather outlook, Aug 10, 4:04 PM CDT, 6 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 404 PM CDT Thu Aug 10 2017 OKZ001>003-TXZ001>020-110915- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- 404 PM CDT Thu Aug 10 2017 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Tonight. Thunderstorms will be possible across the panhandles. Some storms may become severe mainly across the Oklahoma Panhandle and the northern Texas Panhandle, with damaging winds and hail the primary hazards. Another concern will be heavy rainfall, which may lead to localized flooding or flash flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms will be possible across the Oklahoma and Texas Panhandles every day through mid next week. Some storms that develop during this time period may become strong to marginally severe, with strong wind gusts and hail the primary hazards. In addition, the strongest storms will be capable of producing heavy rainfall, which may lead to localized flooding or flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through tonight.
In the hours before
Local storm report, Aug 10, 8:42 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
842 PM CDT THU AUG 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM HAIL 4 SSE CHANNING 35.63N 102.30W
08/10/2017 E0.88 INCH HARTLEY TX STORM CHASER
&&
EVENT NUMBER AMA1700807
TLHSpecial weather statement, Aug 10, 8:50 PM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Amarillo TX
850 PM CDT THU AUG 10 2017
OKZ001-TXZ001-006-110245-
Cimarron OK-Hartley TX-Dallam TX-
850 PM CDT THU AUG 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CIMARRON...DALLAM AND
HARTLEY COUNTIES UNTIL 945 PM CDT...
At 849 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Felt to Channing. Movement
was east at 25 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Dalhart, Hartley, Texline, Channing, Ware, Felt, Conlen and Romero.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 1100 PM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.
LAT...LON 3650 10304 3650 10300 3658 10300 3665 10218
3563 10216 3562 10304
TIME...MOT...LOC 0149Z 269DEG 22KT 3650 10267 3568 10236
JCSpecial weather statement, Aug 10, 9:17 PM CDT, 1 hour 27 minutes before
Special Weather Statement National Weather Service Amarillo TX 917 PM CDT THU AUG 10 2017 OKZ002-003-110315- Texas OK-Beaver OK- 917 PM CDT THU AUG 10 2017 ...SIGNIFICANT WEATHER ADVISORY FOR BEAVER AND EASTERN TEXAS COUNTIES UNTIL 1015 PM CDT... At 916 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 6 miles north of Hooker to 7 miles northeast of Elmwood. Movement was east at 25 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Beaver, Hooker, Tyrone, Forgan, Gate, Knowles, Elmwood, Adams, Boyd, Floris, Bryans Corner, Baker, Mocane, Turpin, Slapout and Balko. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A severe thunderstorm watch remains in effect until 1100 PM CDT for the Panhandle of Oklahoma. LAT...LON 3650 10000 3650 10101 3700 10134 3700 10000 TIME...MOT...LOC 0216Z 265DEG 21KT 3696 10121 3670 10042 JC
Special weather statement, Aug 10, 10:08 PM CDT, 36 minutes before
Special Weather Statement National Weather Service Amarillo TX 1008 PM CDT THU AUG 10 2017 OKZ002-003-110415- Texas OK-Beaver OK- 1008 PM CDT THU AUG 10 2017 ...SIGNIFICANT WEATHER ADVISORY FOR BEAVER AND TEXAS COUNTIES UNTIL 1115 PM CDT... At 1008 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 8 miles southeast of Elkhart to 7 miles northwest of Slapout. Movement was east at 25 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Guymon, Beaver, Hooker, Goodwell, Texhoma, Tyrone, Forgan, Optima, Hardesty, Gate, Knowles, Elmwood, Hough, Adams, Boyd, Floris, Eva, Bryans Corner, Baker and Mocane. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A severe thunderstorm watch remains in effect until 1100 PM CDT for the Panhandle of Oklahoma...and the Panhandle of Texas. LAT...LON 3650 10000 3650 10203 3699 10203 3700 10000 TIME...MOT...LOC 0308Z 273DEG 23KT 3691 10180 3670 10021 JC
Local storm report, Aug 10, 10:20 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1020 PM CDT THU AUG 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND GST 12 NE EVA 36.92N 101.78W
08/10/2017 M74 MPH TEXAS OK MESONET
&&
EVENT NUMBER AMA1700808
JCLocal storm report, Aug 10, 10:24 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1024 PM CDT THU AUG 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND GST 12 NE EVA 36.92N 101.78W
08/10/2017 M63 MPH TEXAS OK MESONET
&&
EVENT NUMBER AMA1700809
JCThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 7:38 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Oldham | 67 min |
| Aug 10, 8:22 PM CDT | Special Weather Statement | AMA | Sherman | 53 min |
| Aug 10, 8:28 PM CDT | Areal Flood Advisory | AMA | Dallam, Hartley, Oldham | 3 hr |
| Aug 10, 8:50 PM CDT | Special Weather Statement | AMA | Dallam, Hartley | 55 min |
| Aug 11, 6:28 PM CDT | Special Weather Statement | AMA | Oldham | 62 min |
| Aug 10, 7:50 PM CDT | Special Weather Statement | AMA | Cimarron | 55 min |
| Aug 10, 8:09 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron | 45 min |
| Aug 10, 9:17 PM CDT | Special Weather Statement | AMA | Beaver | 58 min |
| Aug 10, 9:50 PM CDT | Areal Flood Advisory | AMA | Beaver | 3 hr |
| Aug 10, 10:08 PM CDT | Special Weather Statement | AMA | Beaver, Texas | 67 min |
| Aug 10, 10:16 PM CDT | Severe Thunderstorm Warning | AMA | Texas | 59 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.